# SDR 9806981152

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152US
- Make and model: Doug DC-10-40
- Aircraft serial: 46760
- Engine: Pwa JT9D20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING LANDING ROLLOUT WHILE IN REVERSE THRUST, THE NR 1 ENGINE COMPRESSOR STALLED.  THE ENGINE WAS SHUT DOWN WITH THE EGT REACHING A MAXIMUM OF 940C.  MAINTENANCE INSPECTED THE ENGINE WITH NO DEFECTS NOTED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
